# SDR 2008UALA00867

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 27,521 hours, 10,019 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 700TS06Y12
- Condition: Faulty
- Location: Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE DISCHARGE LIGHT IS ILLUMINATED BLOW OUT DISK IS INTACT LOW PRESSURE.  FOUND APU FIRE TEST SWITCH INTERMITTENT STUCK, CAUSED APU BOTTLE DISCHARGE LIGHT PROBLEM.  REPLACED ENG, APU FIRE PANEL (1WD) THEN OP-TEST NO FAULT.
